# SDR GTIA050181

- Difficulty date: May 25, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug MD 83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT WEB JUST AFT OF L1 DOOR AT LONGERON 15.  CUT OUT DAMAGED SECTION OF WEB.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED REPAIRED DOUBLER AND FILLER.  FABRIATED PARTS INSTALLED AT LONGERON 152 AFT L1 DOOR.  (M)
